# SDR C2XA04SH562

- Difficulty date: November 28, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 4,956 hours, 2,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521712005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT HAND OMEGA BEAM WAS FOUND CORRODED AT FRAME 23.  REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW 53-21-02.  AIRCRAFT RETURNED TO SERVICE
